# SDR MWEA00494

- Difficulty date: June 20, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 78,386 hours, 73,478 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 9911729
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - NR 4 FROM OUTBOARD SIDE RIB CRACKED ON RIGHT AILERON.  FABRICATED AND INSTALLED RIB.  (X)
